×

zbMATH — the first resource for mathematics

Mathematical analysis of algebraic sequential coding. (English. Russian original) Zbl 0780.94013
Probl. Inf. Transm. 28, No. 1, 1-10 (1992); translation from Probl. Peredachi Inf. 28, No. 1, 3-13 (1992).
In this paper the author treats the mathematical analysis of algebraic sequential decoding of convolutional codes. He shows that if \(q>2\) this method for a convolutional code over \(GF(q)\) gives some proceedings in the complexity of decoding as compared to classical sequential decoding and decoding of Viterbi. The probability theoretic theorems show well the benefit of the used decoding algorithm.
MSC:
94B35 Decoding
94B10 Convolutional codes
PDF BibTeX XML Cite